# SDR IPXA2025041078330

- Difficulty date: March 21, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,551 hours, 24,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-67 PANEL NO.231PFF.I.A.W AMM 53-01-06-000-801 REV.144 REMOVED MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.I.A.W AMM 25-57-03-004-001, AMM 25-58-01-004-014, AMM 25-57-02-004-029, AMM 25-58-04-004-010 AND AMM 25-58-05-004-034 REV.144 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CHECK NORMAL.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.I.A.W AMM 53-01-06-400-801 REV.144 INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
